MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENCR402312
Medical Device Problem Codes Failure to Advance (2524); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A healthcare professional reported that during an angioplasty procedure, an enterprise2 4mmx23mm vascular reconstruction device (encr402312, 7660535) was impeded in the distal end of a prowler select plus 150/5cm microcatheter (606s255x, lot unknown) and could not pass through the microcatheter.The doctor removed the microcatheter and the stent from the patient.It was found that the tip of stent delivery wire and the distal end of the microcatheter were kinked/bent.The doctor switched to new devices to complete the surgery.There was no patient injury reported.The device packages and devices were inspected in good condition.Additional event information received on 27-aug-2025 indicated that they were not able to torque the device.There was no evidence of physical material within the device.There was no excessive force used with the devices.There was no allegation of patient injury due to an alleged product issue.
 
Additional Manufacturer Narrative
Manufacturer reference number: (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3, h6 and h11.Complaint conclusion: a healthcare professional reported that during an angioplasty procedure, an enterprise2 4 mm x 23 mm vascular reconstruction device (encr402312, 7660535) was impeded in the distal end of a prowler select plus 150/5cm microcatheter (606s255x, lot unknown) and could not pass through the microcatheter.The doctor removed the microcatheter and the stent from the patient.It was found that the tip of stent delivery wire and the distal end of the microcatheter were kinked/bent.The doctor switched to new devices to complete the surgery.There was no patient injury reported.The device packages and devices were inspected in good condition.Additional event information received on 27-aug-2025 indicated that they were not able to torque the device.There was no evidence of physical material within the device.There was no excessive force used with the devices.There was no allegation of patient injury due to an alleged product issue.The device was returned to j&j medtech for further evaluation.A non-sterile enterprise2 4 mm x 23 mm vascular reconstruction device was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and the stent was found detached from the delivery system.Multiple curved conditions were found on the proximal coil of the delivery wire.Microscopic inspection was performed on the stent component.One strut was folded.No fractures were identified.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.Although in order to perform a functional test, the stent must be attached to the delivery wire and inside the introducer, the issue reported regarding the stent being impeded is confirmed based on the damaged conditions found on the distal end of the delivery wire.It is suggested that excessive force could had been inadvertently applied during the several attempts to advance the stent through the microcatheter, resulting in the curved conditions of the delivery wire.It is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.The stent detachment and damages were not originally reported, and the exact time of occurrence cannot be determined; therefore, these are not considered related to the issue reported.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no internal action activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: if resistance is met during manipulation, determine the cause of resistance before proceeding.Do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance a new one.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22904384
Report Number3008114965-2025-00933
Device Sequence Number18120484
Product Code NJE
UDI-Device Identifier10886704075356
UDI-Public(01)10886704075356(17)251028(10)7660535
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2025
Device Catalogue NumberENCR402312
Device Lot Number7660535
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM
Patient SexUnknown